# SDR SWAA2025051970215

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,747 hours, 25,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT AFT EMERGENCY LIGHT INOP<[01] RELAMPED PER AMM 33-51-01;[02] 02 - INSPECTED PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
